Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 51 years old and was having 100mg thyroxin as I was suffering from hypothyrodism since march 2005 but in the last one month, my report is as:- t 3 (10.19, t4 (3.72, tsh (. 016. I have stopped thyroxicin since 4th may 2015. Kindly advice as I am having muscle chramps and lifeless body.

1 Doctor Answered
Dose has to be titrated slowlyand not abruptly. Kindly consult further for detailed assessment and management. Dr. Surbhi agrawal consultant physician and diabetologist
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.